| Model Number |
PED-300-35 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that after the pipeline stent was opened, the middle part was curled and could not be opened.The pipeline was withdrawn and replaced. the patient did not experience any injury or complications.The devices were prepared according to the instructions for use (ifu).The patient was undergoing treatment for an unruptured, saccular intracranial aneurysm.The max diameter was 8mm, and the neck diameter was 12mm.The patient's vessel tortuosity was normal.The landing zone was 2.8mm distal and 3.1mm proximal. dual antiplatelet treatment was administered.Ancillary devices include a marksman microcatheter.
Event or Problem Description
Additional information received reported that the pipeline had not been placed in a vessel bend when it failed to open.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product analysis: ¿ equipment used: vis (m-81805), 203cm ruler (m-83360) ¿ as found condition: the pipeline flex embolization device was returned for analysis within a shipping box and within a plastic bio-pouch.¿ visual inspection/damage location details: no bends or kinks were found with the pipeline flex pusher.The pusher was found intact.The pusher resheathing pad, sleeves, and tip coil were found in good condition.The pipeline flex braid was returned detached from the pusher; therefore, the proximal and distal ends could not be identified.The braid was found damaged with the middle section twisted.¿ testing/analysis: none ¿ conclusion: based on the device analysis and reported information, the customer¿s ¿pipeline braid twisted¿ was confirmed.However, the cause could not be determined.Coding updated based on analysis results.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.